MathSciNet Relay Station
MathSciNet bibliographic data
MR1649199 62F15 (60J10 65C05)
Gilks, Walter R.; Roberts, Gareth O.; Sahu, Sujit K. Adaptive Markov chain Monte Carlo through regeneration. J. Amer. Statist. Assoc. 93 (1998), no. 443, 1045–1054.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement